MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/9 BLUE TCAP

AUTOSOFT 90; INSET II 60/9 BLUE TCAP
Lot Number 5239846
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported cannula was bent due to which patient experienced high blood glucose level of more than 500 mg/dl and self-treated with pump boluses.The infusion set was in use for less than three days.The patient had ketone level and the health care professional assessed the ketone level as dangerous/life threatening.The patient was not feeling well and admitted to emergency room due to high blood glucose level and diabetes ketoacidosis, while in emergency room the patient received intravenous insulin and fluids as corrective treatment.The patient felt sick and lethargic and was admitted to the hospital/icu a the patient received intravenous fluids as corrective treatment which resolved the issue.The patient was hospitalized for more than 3 days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/9 BLUE TCAP
MDR Report Key8276831
Report Number3003442380-2019-00317
Device Sequence Number2100120
Product Code FPA
UDI-Device Identifier05705244014510
UDI-Public05705244014510
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/01/2021
Device Lot Number5239846
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2019
Initial Report FDA Received Date01/25/2019
Patient Sequence Number1